Skip to product information
1 of 1

Zenith Pharmacy

APH Paracetamol Pain Relief Tablets 100

APH Paracetamol Pain Relief Tablets 100

Regular price $3.99
Regular price Sale price $3.99
Sale Sold out
Tax included.

APOHEALTH Paracetamol Pain Relief is used for effective relief of pain and fever.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Paracetamol 500 mg

Directions: Adults and children 12 years of age and over: Take 1 to 2 caplets every 4 to 6 hours as required, up to 8 caplets per 24 hours.

Warnings: Do not use if you are allergic to paracetamol. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

View full details